# SDR DALA2023120109885

- Difficulty date: December 1, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 21,492 hours, 2,117 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3512, 4L DOOR WOULD NOT ARM PRIOR TO PUSHBACK. CORRECTIVE ACTION: REPLACED DOOR 4L SLIDE. DOOR 4L ARMS NORMALLY. (LP 4275708)
